# SDR ASOA201201374

- Difficulty date: April 24, 2012
- Submitted: April 27, 2012
- Operation: Air carrier
- Aircraft: N447CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7552
- Aircraft time: 23,470 hours, 21,761 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 6013501251
- Condition: Cracked
- Location: Bs 621-625
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT FS 621-625 OBLIQUE ANGLE IS CRACKED.  INSTALLED NEW SERVICEABLE LT OBLIQUE ANGLE IAW SRM 51-42-21.    REPAIR CLASSIFIED AS MINOR.
